Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Clinique Acne Solutions Possible Chemical Burn on 11 year old girl

My daughter began breaking out in pimples and became very self-conscious.  Wanting to help her feel better I got her the Clinique Acne Solutions 3 step process.  She used it for 2 days and now it appears that her face in burned...some spots worse than others.  How do we treat this?  I made an appt with a dermatologist but we can't get in for a month.  HELP!
3 Responses
Avatar universal
You should try some aloe vera gel it is good for skin irritations. When I was younger and experimented with acne medications a lot of them made my face a lot more red and it looked like a burn too, after a couple of days and lots of tears, it would go away.
363110 tn?1340924019
lilsnoozieq is right about trying the aloe vera. it works great and since there's no oil in it (double check ingredients list to be sure!) it won't make acne worse.

her skin may simply be that her skin is still too sensative for a product like that.

next time encourage her to try a product on only a small, quarter to 50c sized area of her face, where it won't be obvious (maybe near her hairline?)  so she can see if there will be an adverse reaction to the products.

I'd suggest having her try a simple face wash first, since the 3 step things sometimes have more chemicals than is needed if she has very mild pimples that arent a chronic problem.  if she try's the wash again have her try it only on a small area, give it 24 hrs, repeat, and then try another 24 hrs before using it all over.

also make sure she sticks strictly to the timing instructions on the packaging because it may simply be that she left the product on her face too long.

Growing up I had to be especially careful what I used on my skin due to adverse reactions or even chemical burns that resulted in blistering (long story, I have an extremely rare skin disorder)

Hope things work out!
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
I cannot confirm anything without examination but it can be due to irritant contact dermatitis. Avoid using any lotions and creams over the face for the meantime. Wash her face with a mild cleanser with moisturizing properties like Cetaphil. Pat it dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then she can apply mild steroid like dermacort.

If the irritation persists then please get it evaluated from a dermatologist. I hope it helps. Take care and regards.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions